# SDR 2024FA0000744

- Difficulty date: September 30, 2024
- Submitted: September 30, 2024
- Operation: General aviation
- Aircraft: 9V-SF
- Make and model: Boeing 747412F
- Aircraft serial: 32901
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 146U83551
- Condition: Out Of Limits
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SFQ: DURING THE ACCOMPLISHMENT OF THE ADSI IB744520059 INSPECTION OF THE MAIN DECK SIDE CARGO DOOR LATCH PIN AND LATCH RETENTION BOLT, FOUND #10 LATCH PIN DIAMETER WAS OUT OF THE APPROVED LIMIT AS PER THE ADSI.
